# SDR EE4Y1101024

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FORMER (SHEAR TIE) WITH CORROSION AT STA Y 1193 BETWEEN LONGERON 29L AND LONGERON 29R.  DAMAGED PART WAS REPAIRED PER MD-80 SRM 53-03 FIGURE 3.
